Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Measurable gambling houses


Author: Ralph E. Strauch
Journal: Trans. Amer. Math. Soc. 126 (1967), 64-72
MSC: Primary 60.40
DOI: https://doi.org/10.1090/S0002-9947-1967-0205352-9
Correction: Trans. Amer. Math. Soc. 130 (1968), 184.
MathSciNet review: 0205352
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] David Blackwell, Discounted dynamic programming, Ann. Math. Statist. 36 (1965), 226-235. MR 0173536 (30:3749)
  • [2] J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 0058896 (15:445b)
  • [3] Lester Dubins and David Freedman, Measurable sets of measures, Pacific J. Math. 14 (1964), 1211-1222. MR 0174687 (30:4887)
  • [4] Lester E. Dubins and Leonard J. Savage, How to gamble if you must, McGraw-Hill, New York, 1965. MR 0236983 (38:5276)
  • [5] Casimir Kuratowski, Topologie I, Warsaw, Poland, 1933.
  • [6] Michel Loeve, Probability theory, 2nd ed., Van Nostrand, Princeton, N. J., 1960. MR 0123342 (23:A670)
  • [7] George W. Mackey, Borel structure in groups and their duals, Trans. Amer. Math. Soc. 85 (1957), 134-165. MR 0089999 (19:752b)
  • [8] Ralph E. Strauch, Negative dynamic programming, Ann. Math. Statist. 37 (1966), 871-890. MR 0194243 (33:2456)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.40

Retrieve articles in all journals with MSC: 60.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0205352-9
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society